# SDR 99ZZZX499

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38793
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703278
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 452729
- Condition: Broken
- Location: Nlg
- Part time: 2,205 hours
- Component: 3579705
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED NOSE GEAR EXTENDED IN-FLIGHT AND COULD NOT GET IT TO COME UP.  INSPECTION REVEALED THAT NOSE GEAR ACTUATOR ROD END BEARING HAD PULLED APART ALLOWING NOSE GEAR TO FALL.  NEW PART WAS INSTALLED AND GEAR RIGGING CHECK PERFORMED.
